# SDR USAA970321

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 378
- Part time: 39,707 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-2 CHECK VISUAL, VERIFIED WITH EDDY CURRENT INSPECTION FOUND 1.5 INCH CRACK IN SKIN STATION 378 WL 148.5.  INSTALLED TEMPORARY REPAIR PER E/A 43288, PERMANENT REPAIR TO BE ACCOMPLISHED WITH IN THE NEXT 500 CYCLES OR NEXT Q-CHECK.  REPAIRED PER EA 43288.  (M)
